MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORDLESS DRIVER 3 HANDPIECE; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO CORDLESS DRIVER 3 HANDPIECE; ARTHROSCOPE
Model Number 4300000000
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported the device safety-bar was stuck, which can cause or contribute to unintended activation, during inspection of the handpiece.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3 other text : product not available.

Brand Name
CORDLESS DRIVER 3 HANDPIECE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9774408
Report Number0001811755-2020-00586
Device Sequence Number2573779
Product Code HRX
UDI-Device Identifier07613154641284
UDI-Public07613154641284
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4300000000
Device Catalogue Number4300000000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1